TITLE

THE DUAL INTEGRAL EQUATION METHOD IN HYDROMECHANICAL SYSTEMS

AUTHOR(S)
KAVALLARIS, N. I.; ZISIS, V.
PUB. DATE
January 2009
SOURCE
Journal of Applied Mathematics;2009, Special section p447
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Some hydromechanical systems are investigated by applying the dual integral equation method. In developing this method we suggest from elementary appropriate solutions of Laplace's equation, in the domain under consideration, the introduction of a potential function which provides useful combinations in cylindrical and spherical coordinates systems. Since the mixed boundary conditions and the form of the potential function are quite general, we obtain integral equations with mth-order Hankel kernels. We then discuss a kind of approximate practicable solutions. We note also that the method has important applications in situations which arise in the determination of the temperature distribution in steady-state heat-conduction problems.
ACCESSION #
47599760

 

Related Articles

  • On one boundary-value problem for the Laplace equation. Martynenko, I. // Journal of Engineering Physics & Thermophysics;Mar2007, Vol. 80 Issue 2, p420 

    We have derived a Fredholm-type equation of the second kind for a directional derivative problem arising in the stationary theory of heat conduction. One result of Ya. B. Lopatinskii has been refined.

  • The Dirichlet-Neumann Problem for the 2-D Laplace Equation in an Exterior Cracked Domain with Neumann Condition on Cracks. Krutitskii, P. A. // Journal of Applied Functional Analysis;Jul2008, Vol. 3 Issue 3, p353 

    The mixed Dirichlet-Neumann problem for the Laplace equation in an unbounded plane domain with cuts (cracks) is studied. The Dirichlet condition is given on closed curves making up the boundary of the domain, while the Neumann condition is specified on the cuts. The existence of a classical...

  • Singular boundary integral equations of boundary value problems of elastic dynamics in the case of subsonic running loads. Alexeyeva, L. A. // Differential Equations;Apr2010, Vol. 46 Issue 4, p515 

    We consider boundary value problems for an elastic medium bounded by a cylindrical surface on which a load with a constant-in-time form is moving at a constant subsonic velocity. This class of problems is a model class for the dynamics of underground structures like transport tunnels and ground...

  • On some integral equations on a surface with a conical point. Gogniashvili, Z. // Differential Equations;Jun2007, Vol. 43 Issue 6, p840 

    The article aims to generalize the method of integral equations, which is a classical method for studying boundary value problems and proving existence theorems, into surfaces with conical points. The kernels of integral equations obtained after the regularization of singular integral equations...

  • Generalization of the Neumann problem to harmonic functions outside cuts on the plane. Krutitskii, P. A. // Differential Equations;Sep2013, Vol. 49 Issue 9, p1062 

    We consider a boundary value problem for harmonic functions outside cuts on the plane. The jump of the normal derivative and a linear combination of the normal derivative on one side with the jump of the unknown function are given on each cut. The problem is considered with three conditions at...

  • Integral equations for heat kernel in compound media. Pirozhenko, I. G.; Nesterenko, V. V.; Bordag, M. // Journal of Mathematical Physics;Apr2005, Vol. 46 Issue 4, p042305 

    By making use of the potentials of the heat conduction equation the integral equations are derived which determine the heat kernel for the Laplace operator -a2Δ in the case of compound media. In each of the media the parameter a2 acquires a certain constant value. At the interface of the...

  • Convergence analysis for the Cauchy problem of Laplace's equation by a regularized method of fundamental solutions. Wei, T.; Zhou, D. // Advances in Computational Mathematics;Nov2010, Vol. 33 Issue 4, p491 

    In this paper, we consider the Cauchy problem of Laplace's equation in the neighborhood of a circle. The method of fundamental solutions (MFS) combined with the discrete Tikhonov regularization is applied to obtain a regularized solution from noisy Cauchy data. Under the suitable choices of a...

  • Integral-equation method in the mixed oblique derivative problem for harmonic functions outside cuts on the plane. Krutitskii, P.; Sgibnev, A. // Journal of Mathematical Sciences;Jun2008, Vol. 151 Issue 1, p2710 

    The mixed problem for the Laplace equation outside cuts on the plane is considered. As boundary conditions, the value of the desired function on one side of each of the cuts and the value of its oblique derivative on the other side are prescribed. This problem generalizes the mixed...

  • Convergence of the method of fundamental solutions for Poisson’s equation on the unit sphere. Xin Li // Advances in Computational Mathematics;Apr2008, Vol. 28 Issue 3, p269 

    Abstract  Solutions of boundary value problems of the Laplace equation on the unit sphere are constructed by using the fundamental solution $$\Phi (\bf{x},\bf{y})=\frac{1}{4\pi \|\bf{x}-\bf{y}\|},\qquad \bf{x}, \bf{y}\in R^3.$$ With the use of radial basis approximation for finding...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics